# SDR LR7A2009020200007

- Difficulty date: January 16, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 37,109 hours, 18,299 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: LS603451
- Condition: Corroded
- Location: Bs 737
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HC5315, FOUND END FITTING CORRODED DURING REMOVAL FOR SLOPING LONGERON REPLACEMENT AT FS737, WL146, LBL61.25.  REPLACED FITTING IAW SMP583 AND DRAWING 356198.
